# SDR SWAA2023121222220

- Difficulty date: November 16, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 1 LOCATED AUXILIARY TRACK ON ANGLE AT LT WING 2023-694300<[01] REPLACED ANGLE LOCATED ON SLAT 1 AUXILIARY TRACK AT LT WING IAW. 737-700 SRM 51-10-02 ITEM 9. MEASURE CRACK IS L: 1.954 INCHES TOOL USED CALIPER P/N: 700-113-10 S/N: 0033174 DUE DATE: 12-MAR-24.;[02] REPLACED ANGLE LOCATED ON SLAT 1 AUXILIARY TRACK AT LT WING IAW. 737-700 SRM 51-10-02 ITEM 9. MEASURE CRACK IS L: 1.954 INCHES TOOL USED CALIPER P/N: 700-113-10 S/N: 0033174 DUE DATE: 12-MAR-24.
